# SDR QXEA0101694

- Difficulty date: October 20, 2001
- Submitted: October 23, 2001
- Operation: Air carrier
- Aircraft: N481US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11230
- Aircraft time: 32,389 hours, 39,124 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Printed Ckt Board
- Part number: 5515900004
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PDX - FORWARD EMERGENCY EXIT SIGN ABOVE COCKPIT DOOR HAS BURNED OUT BULBS.  REMOVED AND REPLACED FORWARD EMERGENCY EXIT SIGN LAMP CARD.  OPERATIONAL CHECK IS GOOD.  AIRCRAFT RETURNED TO SERVICE.
